MAUDE Adverse Event Report: GETINGE DISINFECTION AB 91E-SERIES; DISINFECTOR, MEDICAL DEVICES

GETINGE DISINFECTION AB 91E-SERIES; DISINFECTOR, MEDICAL DEVICES
Model Number 9125E
Medical Device Problem Code Device Fell (4014)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/19/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided following the conclusion of the investigation.H3 other text : device not returned to the manufacturer.
 
Event or Problem Description
On (b)(6) 2024 getinge became aware of an issue with 91e-series washer disinfector.A customer allegation was related to the door issue.As it was stated, load (a container) had fallen off the loading cart and obstructed the door.No getinge technician service visit was required.Machine returned to normal working condition.So far, we have not been informed about any adverse consequences of reported issue, however we decided to report the issue based on the potential as the load falling to the ground may result in a serious injury if the situation was to reoccur.
 
Additional Manufacturer Narrative
On january 19th, 2024 getinge became aware of an issue with the 91e series washer disinfector, with the model name 9125e and serial number (b)(6).The washer disinfector was manufactured on 27th september, 2019.The reported issue is related to container falling from the cart to the floor and obstructed the door.Trend review of customer product complaints with the same issue involved on this type of devices reported within the last 5 years was performed but did not provide any signals that would warrant further scrutiny.Based on the investigation and information provided by the subject matter expert, the device was found to be working according to specification and the issue was resolved by hospital¿s employees.The root cause of the issue is most likely associated with incorrect use of the product - user error ¿ customer did not load the trolley correctly according to user manual.When the incident occurred, the product was directly involved.The device was not being used for treatment or diagnosis of the patient.There was no injury reported until date, nevertheless we decided to report the issue based on the potential as this kind of malfunction could lead to a serious injury.We currently do not have any information that would warrant further action towards the device manufacturing or devices on the market, however as per our complaint handling processes will continue to monitor the customer experiences with the device for any future information.
 
Event or Problem Description
Manufacturer's reference number: (b)(4).

Brand Name
91E-SERIES
Common Device Name
DISINFECTOR, MEDICAL DEVICES
Manufacturer (Section D)
GETINGE DISINFECTION AB
ljungadalsgatan 11
vaxjo
Manufacturer (Section G)
GETINGE DISINFECTION AB
ljungadalsgatan 11
vaxjo
Manufacturer Contact
tina evancho
ljungadalsgatan 11
vaxjo 
MDR Report Key18612193
Report Number9616031-2024-00002
Device Sequence Number2466513
Product Code MEC
UDI-Device Identifier07340153710047
UDI-Public(01)07340153710047
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/31/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number9125E
Device Catalogue NumberUNKNOWN
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/19/2024
Supplement Date Received by Manufacturer06/27/2024
Initial Report FDA Received Date01/31/2024
Supplement Report FDA Received Date06/28/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/27/2019
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown